# SDR 2008UALA01035

- Difficulty date: February 25, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 50,863 hours, 35,331 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Missing
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE PACK MISSING SAFETY PIN, NOT LOCATED INSIDE THE POUCH WHEN THE SLIDE WAS REMOVED.
